# SDR AALA202201286827

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 68,382 hours, 25,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD SQUEAL COMING FROM LOWER GALLEY DOOR 1R. RE-POSITIONED R1 DOOR SLIDE FLAP, NO OTHER DISCREPANCIES NOTED. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-18.
